MathSciNet Relay Station
MathSciNet bibliographic data
MR2437236 (2009g:93121) 93E10 (60G35 62M20 93B36 93D09)
Zhang, Lixian; Boukas, El-Kebir; Shi, Peng Exponential $H\sb \infty$ filtering for uncertain discrete-time switched linear systems with average dwell time: a $\mu$-dependent approach. Internat. J. Robust Nonlinear Control 18 (2008), no. 11, 1188–1207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement